# SDR ALGA2014111534034

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

UPON LANDING FROM A HOVER, COCKPIT FILLED WITH SMOKE & AFT BAG FIRE WARNING LIGHT ILLUMINATED.  ACFT LANDED & SHUTDOWN, INSPECTED BAGGAGE COMPARTMENT & FOUND THAT IT WAS FILLED WITH SMOKE.
